# SDR AU510002179

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fairing
- Part number: UL27562
- Condition: Missing
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 ENGINE UPPER LT (A) FRAME FAIRINGS PN UL27562 AND PN UL27561 DAMAGED/MISSING.  UPPER HALF DAMAGED AND LOWER HALF MISSING. (CASA NR 510002179)
